# SDR NSVA0002011

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119CJ
- Make and model: Beech 1900C
- Aircraft serial: UC19
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 11480085
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

ON JAN 30 AT 1200 HOURS AIRCRAFT SN UC-19 THE NR 4 RIGHT OUTBOARD WHEEL ASSEMBLY SEPARATED FROM THE AIRCRAFT DURING TAKEOFF.  THE CREW WAS NOTIFIED BY GROUND PERSONNEL AND THE AIRCRAFT WAS REROUTED TO AN ADEQUATE FACILITY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CHANGED THE NR 3 AND NR 4 MAIN WHEEL ASSEMBLIES AND THE NR 4 BRAKE.
